# SDR ANCF20230731020

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N944AV
- Make and model: Airbus A320-214
- Aircraft serial: 4730
- Aircraft time: 27,044 hours, 16,018 cycles
- Engine: Cfmint CFM565B43
- Engine time: 27,043 hours, 16,017 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APP AT SKCC RWY 16 PERFORMING 12SY16 AT APROX 800 AGL TERRAW, TERRAIN AURAL ALERT TRIGGERET AND PROCEDURES PERFORMED, FLAPS FULL.   IN ACCORDANCE WITH JIC-32S-34-00029-R01 AND AMM 34-43-00-610-004 THE UPLOADING OF THE TAWS DATA BASE, WAS PERFORMED AGAIN, BITE TEST OF THE T2CAS WAS SATISFACTORY.   THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION AND QUALITY CONTROL MANUALS PROCEDURES.
